# SDR DL73K982498

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6546422300A
- Condition: Failed
- Location: Nr 5 Le Slat
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE AMBER LIGHT ON SLAT NR 5.  REPLACED NR 5 SLAT AND ACTUATOR.
